全部成果分类

  • 2010(4)
  • 数学学院(4)

按条件检索“4”条记录

已选条件: 数据来源: CSCD × 出版年: 2010 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A Generalized Existence Theorem of Backward Doubly Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Qian LIN[1]

作者机构:[Qian LIN]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China and Laboratoire de Mathematiques, CNRS UMR 6205, Universite de Bretagne Occidentale,6,avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.8,1525-1534

WOS被引数:8

资源类型:期刊论文

WOS:000279581400012

2. The Existence of Even Regular Factors of Regular Graphs on the Number of Cut Edges CSCD SCOPUS SCIE

作者:Hong Bing FAN[1];Gui Zhen LIU[2];Ji Ping LIU[3];He Ping LONG[2]

作者机构:[Hong Bing FAN]Department of Computer Science, Wilfrid Laurier University, Waterloo, ON N2L 3C5, Canada.;[Gui Zhen LIU;He Ping LONG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Ji Ping LIU]Department of Computer Science, University of Lethbridge, Lethbridge, AB., T1K 3M4, Canada

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.12,2305-2312

WOS被引数:2

资源类型:期刊论文

WOS:000284110600007

3. The Connectivity and Minimum Degree of Circuit Graphs of Matroids CSCD SCOPUS SCIE

作者:Ping LI[1];Gui Zhen LIU[2]

作者机构:[Ping LI]ematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Zhen LIU]School of Mathematics and System Sciences, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.2,353-360

WOS被引数:1

资源类型:期刊论文

WOS:000274398300013

4. A Property of g-probabilities CSCD SCOPUS SCIE

作者:Guo, Dong-mei; Chen, Zeng-jing

作者机构:[Guo, D.-M] School of Economics, Central University of Finance and Economics, Beijing 100081, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Shandong 250100, China, Department of Financial Engineering, Ajou University, Suwon, South Korea

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2010,Vol.26,Issue.4,567-574

资源类型:期刊论文

WOS:000282285600004

TOP